Anesthetic care of a patient with an intracranial hemorrhage after thrombolytic therapy

David Lubarsky, Brian Kaufman, Herman Turndorf

Research output: Contribution to journalArticle

Abstract

Thrombolytic therapy is being used with increasing frequency to treat acute myocardial infarction (MI). It is important for both the general and cardiac anesthesiologist to understand the effects of thrombolysis on hemostasis and myocardial function, since these patients can present for emergent surgery in the cardiac or general operating theater. The authors report a case of a patient who developed an intracranial hemorrhage following thrombolytic therapy that required emergency surgical intervention.

Original languageEnglish
Pages (from-to)276-279
Number of pages4
JournalJournal of Clinical Anesthesia
Volume2
Issue number4
DOIs
StatePublished - Jan 1 1990
Externally publishedYes

Fingerprint

Intracranial Hemorrhages
Thrombolytic Therapy
Anesthetics
Patient Care
Hemostasis
Thoracic Surgery
Emergencies
Myocardial Infarction
Anesthesiologists

Keywords

  • Anesthesia
  • myocardial infarction
  • thrombolytic therapy
  • tissue plasminogen activator

ASJC Scopus subject areas

  • Anesthesiology and Pain Medicine

Cite this

Anesthetic care of a patient with an intracranial hemorrhage after thrombolytic therapy. / Lubarsky, David; Kaufman, Brian; Turndorf, Herman.

In: Journal of Clinical Anesthesia, Vol. 2, No. 4, 01.01.1990, p. 276-279.

Research output: Contribution to journalArticle

Lubarsky, David ; Kaufman, Brian ; Turndorf, Herman. / Anesthetic care of a patient with an intracranial hemorrhage after thrombolytic therapy. In: Journal of Clinical Anesthesia. 1990 ; Vol. 2, No. 4. pp. 276-279.
@article{194588ceb4b44de38393f6f463d4b12b,
title = "Anesthetic care of a patient with an intracranial hemorrhage after thrombolytic therapy",
abstract = "Thrombolytic therapy is being used with increasing frequency to treat acute myocardial infarction (MI). It is important for both the general and cardiac anesthesiologist to understand the effects of thrombolysis on hemostasis and myocardial function, since these patients can present for emergent surgery in the cardiac or general operating theater. The authors report a case of a patient who developed an intracranial hemorrhage following thrombolytic therapy that required emergency surgical intervention.",
keywords = "Anesthesia, myocardial infarction, thrombolytic therapy, tissue plasminogen activator",
author = "David Lubarsky and Brian Kaufman and Herman Turndorf",
year = "1990",
month = "1",
day = "1",
doi = "10.1016/0952-8180(90)90109-G",
language = "English",
volume = "2",
pages = "276--279",
journal = "Journal of Clinical Anesthesia",
issn = "0952-8180",
publisher = "Elsevier Inc.",
number = "4",

}

TY - JOUR

T1 - Anesthetic care of a patient with an intracranial hemorrhage after thrombolytic therapy

AU - Lubarsky, David

AU - Kaufman, Brian

AU - Turndorf, Herman

PY - 1990/1/1

Y1 - 1990/1/1

N2 - Thrombolytic therapy is being used with increasing frequency to treat acute myocardial infarction (MI). It is important for both the general and cardiac anesthesiologist to understand the effects of thrombolysis on hemostasis and myocardial function, since these patients can present for emergent surgery in the cardiac or general operating theater. The authors report a case of a patient who developed an intracranial hemorrhage following thrombolytic therapy that required emergency surgical intervention.

AB - Thrombolytic therapy is being used with increasing frequency to treat acute myocardial infarction (MI). It is important for both the general and cardiac anesthesiologist to understand the effects of thrombolysis on hemostasis and myocardial function, since these patients can present for emergent surgery in the cardiac or general operating theater. The authors report a case of a patient who developed an intracranial hemorrhage following thrombolytic therapy that required emergency surgical intervention.

KW - Anesthesia

KW - myocardial infarction

KW - thrombolytic therapy

KW - tissue plasminogen activator

UR - http://www.scopus.com/inward/record.url?scp=0025645972&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0025645972&partnerID=8YFLogxK

U2 - 10.1016/0952-8180(90)90109-G

DO - 10.1016/0952-8180(90)90109-G

M3 - Article

VL - 2

SP - 276

EP - 279

JO - Journal of Clinical Anesthesia

JF - Journal of Clinical Anesthesia

SN - 0952-8180

IS - 4

ER -